Ele-Math Home
DEA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Issue 1
Issue 2
Issue 3
Issue 4
Volume 16
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Georg A. Grigorian
On the stability of systems of two linear first-order ordinary differential equations
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
G. A. Grigorian
Find more articles with the same subject classes
Primary
34D20
Find more articles with the same keywords
Riccati equation
linear systems of ordinary differential equations
Lyapunov stability
asymptotic stability
Downloads
Abstract
Abstract
Full article
Full article